# SDR SWIA200717762

- Difficulty date: January 25, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 8,203 hours, 7,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT TWO CABIN OVERHEAD EMERGENCY LIGHTS INOP.  RELAMPED OVERHEAD EMERGENCY LIGHTS IAW AMM 33-61-01.  OPERATIONAL CHECKS GOOD.
